Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 22, NWS Houston/Galveston, TX

March 1, 2021

NWS Houston/Galveston, TX issued this small craft advisory at Mar 1, 2021, 3:30 AM CST. It took effect at Mar 1, 2021, 10:00 AM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2021, 3:30 AM CST (09:30 UTC)
In effect from
Mar 1, 2021, 10:00 AM CST
Expired
Mar 2, 2021, 3:00 PM CST
In force
29 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

041 
WHUS74 KHGX 010930
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
330 AM CST Mon Mar 1 2021

GMZ335-011900-
/O.EXT.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/
/O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Galveston Bay-
330 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1 nautical mile or less. For the Small Craft
  Advisory, winds will become north this afternoon and increase to
  15 to 25 knots. Bay waters will become choppy to rough.

* WHERE...Galveston Bay.

* WHEN...For the Dense Fog Advisory, until 11 AM CST this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ350-355-011900-
/O.EXT.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
330 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1 nautical mile or less. For the Small Craft
  Advisory, winds will become north this afternoon and increase to
  15 to 25 knots with gusts up to 30 knots expected.

* WHERE...Coastal waters from High Island to Matagorda Ship
  Channel Texas out 20 nautical miles.

* WHEN...For the Dense Fog Advisory, until 1 PM CST this 
  afternoon. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low
  visibility will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ330-370-375-011900-
/O.NEW.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
330 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON CST TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda Ship
  Channel TX from 20 to 60 nautical miles offshore.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
312 
WHUS74 KHGX 011520
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
920 AM CST Mon Mar 1 2021

GMZ335-012330-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Galveston Bay-
920 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 nautical mile or less. For the Small Craft 
  Advisory, winds will become north this afternoon and increase 
  to 15 to 25 knots. Bay waters will become choppy to rough.

* WHERE...Galveston Bay.

* WHEN...For the Dense Fog Advisory, until 11 AM CST this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ350-355-012330-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
920 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 nautical mile or less. For the Small Craft 
  Advisory, winds will become north this afternoon and increase 
  to 15 to 25 knots with gusts up to 30 knots expected.

* WHERE...Coastal waters from High Island to Matagorda Ship 
  Channel Texas out 20 nautical miles.

* WHEN...For the Dense Fog Advisory, until 1 PM CST this 
  afternoon. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ330-370-375-012330-
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
920 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
190 
WHUS74 KHGX 011556
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
956 AM CST Mon Mar 1 2021

GMZ330-020000-
/O.EXT.KHGX.SC.Y.0022.210301T1600Z-210302T1800Z/
Matagorda Bay-
956 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ335-020000-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1700Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Galveston Bay-
956 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 nautical mile or less. For the Small Craft 
  Advisory, winds will become north this afternoon and increase 
  to 15 to 25 knots. Bay waters will become choppy to rough.

* WHERE...Galveston Bay.

* WHEN...For the Dense Fog Advisory, until 11 AM CST this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ350-355-020000-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
956 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 nautical mile or less. For the Small Craft 
  Advisory, winds will become north this afternoon and increase 
  to 15 to 25 knots with gusts up to 30 knots expected.

* WHERE...Coastal waters from High Island to Matagorda Ship 
  Channel Texas out 20 nautical miles.

* WHEN...For the Dense Fog Advisory, until 1 PM CST this 
  afternoon. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ370-375-020000-
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
956 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
187 
WHUS74 KHGX 011748
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
1148 AM CST Mon Mar 1 2021

GMZ350-020200-
/O.CAN.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.EXT.KHGX.SC.Y.0022.210301T1748Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-
1148 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-020200-
/O.EXT.KHGX.SC.Y.0022.210301T1800Z-210302T1800Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-
1148 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ355-020200-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Coastal waters from High Island to Freeport TX out 20 NM-
1148 AM CST Mon Mar 1 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1 nautical mile or less. For the Small Craft 
  Advisory, winds will become north this afternoon and increase 
  to 15 to 25 knots with gusts up to 30 knots expected.

* WHERE...Coastal waters from High Island to Matagorda Ship 
  Channel Texas out 20 nautical miles.

* WHEN...For the Dense Fog Advisory, until 1 PM CST this 
  afternoon. For the Small Craft Advisory, from 3 PM this 
  afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ330-020200-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Matagorda Bay-
1148 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots 
  and seas 5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ335-375-020200-
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Galveston Bay-
Waters from High Island to Freeport TX from 20 to 60 NM-
1148 AM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON CST TUESDAY...

* WHAT...Winds will become north this afternoon and increase to 
  15 to 25 knots. Bay waters will become choppy to rough.

* WHERE...Galveston Bay.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
159 
WHUS74 KHGX 011912
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
112 PM CST Mon Mar 1 2021

GMZ355-020315-
/O.EXP.KHGX.MF.Y.0018.000000T0000Z-210301T1900Z/
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Coastal waters from High Island to Freeport TX out 20 NM-
112 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...Coastal waters from High Island to Matagorda Ship 
  Channel Texas out 20 nautical miles.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ335-020315-
/O.EXT.KHGX.SC.Y.0022.210301T1912Z-210302T1800Z/
Galveston Bay-
112 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.
  Bay waters choppy to rough.

* WHERE...Galveston Bay.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ330-350-370-020315-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Matagorda Bay-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-
112 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Matagorda Bay, Waters from High Island to Matagorda 
  Ship Channel TX from 20 to 60 nautical miles offshore.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ375-020315-
/O.CON.KHGX.SC.Y.0022.210301T2100Z-210302T1800Z/
Waters from High Island to Freeport TX from 20 to 60 NM-
112 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.
  Bay waters choppy to rough.

* WHERE...Galveston Bay.

* WHEN...From 3 PM this afternoon to noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
481 
WHUS74 KHGX 012120
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
320 PM CST Mon Mar 1 2021

GMZ330-335-350-355-370-375-020530-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Matagorda Bay-Galveston Bay-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
320 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Galveston Bay, Matagorda Bay, Waters from High Island 
  to Matagorda Ship Channel TX from 20 to 60 nautical miles 
  offshore.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
508 
WHUS74 KHGX 020308
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
908 PM CST Mon Mar 1 2021

GMZ330-335-350-355-370-375-021400-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Matagorda Bay-Galveston Bay-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
908 PM CST Mon Mar 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6
  to 8 ft. Bay waters choppy to rough.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
302 
WHUS74 KHGX 020842
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
242 AM CST Tue Mar 2 2021

GMZ330-335-021500-
/O.EXT.KHGX.SC.Y.0022.000000T0000Z-210302T1500Z/
Matagorda Bay-Galveston Bay-
242 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and bay 
  waters choppy to rough.

* WHERE...Galveston Bay and Matagorda Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-375-021645-
/O.EXT.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
242 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6
  to 8 ft.

* WHERE...Coastal waters of the Gulf of Mexico from High Island to
  Freeport from 20 to 60 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ350-355-021645-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
242 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 4
  to 7 ft.

* WHERE...Coastal waters of the Gulf of Mexico from High Island to
  Freeport out 20 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
495 
WHUS74 KHGX 021519
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
919 AM CST Tue Mar 2 2021

GMZ330-335-021630-
/O.EXP.KHGX.SC.Y.0022.000000T0000Z-210302T1500Z/
Matagorda Bay-Galveston Bay-
919 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds in the Bays have dropped below the advisory threshold, but will
remain 15-20 knots through the late morning hours.

$$

GMZ350-355-021800-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T1800Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
919 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters of the Gulf of Mexico from High Island 
  to Freeport out 20 NM.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ370-375-022100-
/O.CON.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
919 AM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 ft.

* WHERE...Coastal waters of the Gulf of Mexico from High Island 
  to Freeport from 20 to 60 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
240 
WHUS74 KHGX 022126
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
326 PM CST Tue Mar 2 2021

GMZ370-375-030000-
/O.EXP.KHGX.SC.Y.0022.000000T0000Z-210302T2100Z/
/O.NEW.KHGX.SC.Y.0023.210302T2126Z-210303T0000Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
326 PM CST Tue Mar 2 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6
  to 8 ft.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 11:26 PM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Feb 28, 11:26 PM CST, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1126 PM CST Sun Feb 28 2021

.AVIATION...
Cold front has passed CLL and will sag slowly southward overnight
and Monday. Anticipate the boundary to be positioned along the
US59-I10 corridor by sunrise and eventually southeastward and off
the Galveston coastline by ~20z. Look for areas of rain along and
north of the front thru the period...and perhaps some shra/tstms
mixed in at times. Terminals north of the metro area could see
some later tonight, with the more "favorable" environment for the
metro terminals occurring during the day Monday. Not anticipating
much improvement in overall cigs which should remain in the
500-1200ft range for the majority of the day and into Mon night.
47

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      50  54  43  58  37 /  80  90  80  20   0
Houston (IAH)              60  64  48  59  41 /  60  80  70  20   0
Galveston (GLS)            61  67  52  59  47 /  10  60  70  30   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 7 AM CST Monday for the following
     zones: Brazoria Islands...Galveston Island and Bolivar
     Peninsula...Matagorda Islands.

GM...Dense Fog Advisory until 9 AM CST Monday for the following
     zones: Galveston Bay.

     Dense Fog Advisory until noon CST Monday for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM.

&&

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:26 AM CSTBeach Hazards StatementHGXBrazoria, Galveston, Matagorda20 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.